Barbara Zubik-Kowal's homepage


    [37] Numerical versus experimental data for prostate tumor growth, J. Biol. Systems, World Scientific Book Series in Mathematical Biology and Medicine, 19 (2011) pages 33-46, joint work with M. Kolev article access
    [36] Numerical solutions for a model of tissue invasion and migration of tumour cells, Comput. Math. Methods Med., An Interdisciplinary Journal of Mathematical, Theoretical and Clinical Aspects of Medicine in press (2011), joint work with M. Kolev article access
    [35] Nonlinear modeling with mammographic evidence of carcinoma, Elsevier, Nonlinear Analysis: Real World Applications, 11 (2010) 4326-4334, joint work with K. Drucis, M. Kolev, W. Majda, article access
    [34] Correlation between animal and mathematical models for prostate cancer progression, Comput. Math. Methods Med., 10 (2009), no. 3, 241–252, joint work with Z. Jackiewicz, C. Jorcyk, M. Kolev. article access
    [33] Finite-difference and pseudospectral methods for the numerical simulations of in vitro human tumor cell population kinetics, Math. Biosci. Eng. 6 (2009) no. 3, 561-572, joint work with B. Basse, Z. Jackiewicz. article access
    [32] Numerical solution of a model for brain cancer progression after therapy, Math. Model. Anal. 14 (2009) no. 1, 43-56, joint work with Z. Jackiewicz, Y. Kuang, C. Thalhauser. article access
    [31] Discrete variable methods for delay-differential equations with threshold-type delays, J. Comput. Appl. Math. 228 (2009), 514-523, joint work with Z. Jackiewicz. article access
    [30] Delay partial differential equations. Scholarpedia, (2008) 3(4):2851.
    [29] Numerical solution of Volterra integro-differential equations modeling thalamo-cortical systems, PAMM Wiley Interscience Journal, Proc. Appl. Math. Mech. 7, Published: Sep 18 (2008), joint work with F.C. Hoppensteadt, Z. Jackiewicz.
    [28] A variant of pseudospectral method for activity-dependent dendritic branch model, J. of Neuroscience Methods, 165, (2007) no. 2, 306--319, co-authors M. Dur-e-ahmad, S. Crook, Z. Jackiewicz.
    [27] Numerical solution of Volterra integral and integro-differential equations with rapidly vanishing convolution kernels, BIT Numerical Mathematics, 47 (2007), no. 2, 325--350,co-authors F.C. Hoppensteadt, Z. Jackiewicz.
    [26] Numerical solutions of thalamo-cortical systems, Numerical analysis and approximation theory, (2006), 239--246,co-author Z. Jackiewicz.
    [25] Solutions for the cell cycle in cell lines derived from human tumors, Comput. Math. Methods Med. 7 (2006), no. 4, 215--228.
    [24] Spectral collocation and waveform relaxation methods for nonlinear delay partial differential equations, Appl. Numer. Math., 56 (2006), no. 3-4, 433--443,co-author Z. Jackiewicz.
    [23] Spectral collocation and waveform relaxation methods with Gengenbauer reconstruction for nonlinear conservation laws, Comput. Methods Appl. Math., 5(1) (2005), 51-71, co-author Z. Jackiewicz.
    [22] An iterated pseudospectral method for delay partial differential equations, Appl. Numer. Math., 55 (2005), 227-250, co-author J. Mead.
    [21] The stability of numerical approximations of the time domain current induced on a thin wire and strip antennas, Appl. Numer. Math., 55 (2005), 48-68, co-authors P. J. Davies, D. B. Duncan.
    [20] On the stability of Radau IIA collocation methods for delay differential equations, Math. Comput. Modelling, 40 (2004), 1297-1308, co-author K. in 't Hout.
    [19] Pseudospectral iterated method for differential equations with delay terms, Springer-Verlag LNCS 3039 (2004), 451-458, co-author J. Mead.
    [18] Error bounds for spatial discretization and waveform relaxation applied to parabolic functional-differential equations, J. Math. Anal. Appl. 293 (2004), no. 2, 496-510.
    [17] Spectral versus pseudospectral solutions of the wave equation by waveform relaxation methods, J. Sci. Comput. 20 (2004), no. 1, 1-28, co-authors Z. Jackiewicz, B. D. Welfert.
    [16] Fourier stability analysis of a numerical method for time domain electromagnetic scattering from a thin wire, Numer. Algorithms 35 (2004), no. 1, 121-130, co-author P. J. Davies.
    [15] Error estimations for iterated numerical schemes applied to parabolic partial differential equations. Int. J. Appl. Math. 14 (2003), no. 3, 259-268.
    [14] The time domain integral equation for a straight thin wire antenna with the reduced kernel is not well-posed, IEEE Trans. Ant. Prop., 50(8), (2002), 1165-1166, co-authors P. J. Davies, B. P. Rynne.
    [13] Numerical approximation of time-domain electromagnetic scattering, Numer. Algorithms, 30 (2002), 25-36, co-author P. J. Davies.
    [12] Stability in the numerical solution of linear parabolic equations with a delay term, BIT Numerical Mathematics, 41:1, 119-206, (2001).
    [11] Chebyshev pseudospectral method and waveform relaxation for differential and differential-functional equations, Appl. Numer. Math., 34(2-3), (2000), 309-328.
    [10] Waveform relaxation for functional-differential equations, SIAM J. Sci. Comput., 21(1), (1999), 207-226,co-author S. Vandewalle.
    [9] Numerical methods for impulsive partial differential equations, Dynamic Syst. and Appl., 7(1), (1998), 29 - 52, co-author Z. Kamont.
    [8] The method of lines for parabolic differential-functional equations, IMA Jour. Num. Anal., 17 (1997), 103-123.
    [7] The method of lines for impulsive functional partial differential equations of the first order, Comm. Appl. Anal., 2 (1998), 111-128.
    [6] Differential and difference inequalities generated by mixed problem for hyperbolic functional differential equations with impulses, Appl. Math. Comp., 80 (1996), 127-154, co-authors Z. Kamont, J. Turo
    [5] The method of lines for first order partial differential-functional equations, Stud. Scien. Math. Hung., 34 (1998), 413-428.
    [4] Convergence of the method of lines for parabolic differential-functional equations, Advances in Difference Equations (1995), 663-668.
    [3] Monotone iterative method for Caratheodory solutions of differential-functional equations, Le Matematiche, L, II (1995), 311-321.
    [2] Convergence of the lines method for first-order partial differential-functional equations, Numer. Meth. Part. Diff. Eqs, 10 (1994), 395-409.
    [1] On first order partial differential-functional inequalities, Math. Balk., 6 (1992), 75-82.